# SDR CALA2017040700870

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T10601
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1197+88 HAS DEEP CORROSION UNDER TEE CAP.  REMOVED CORROSION IAW SRM 51-10-02,  REMOVED AND REPLACED THE TEE CAP IAW  SRM 51-40-02, PAR 7, & FIG 12 PAR 4 FIG 8+4.
